Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 26, 2021, 6:24 AM CDT for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 6:24 AM CDT (11:24 UTC)
- Expired
- Jun 26, 2021, 7:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 14 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
377
WWUS84 KTSA 261124
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
624 AM CDT Sat Jun 26 2021
OKZ057-061-062-067-261215-
Craig OK-Rogers OK-Mayes OK-Wagoner OK-
624 AM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CRAIG...CENTRAL
ROGERS...MAYES AND WAGONER COUNTIES UNTIL 715 AM CDT...
At 623 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Foyil to 3 miles west of Haskell.
Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Broken Arrow... Claremore...
Wagoner... Pryor...
Coweta... Pryor Creek...
Catoosa... Verdigris...
Chouteau... Chelsea...
Inola... Adair...
Porter... Foyil...
Big Cabin... Stonebluff...
Sportsmen Acres Community... Taiwah...
Tiawah... Oneta...
This includes Interstate 44 between mile markers 238 and 275.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3654 9511 3598 9526 3597 9528 3595 9527
3591 9528 3583 9564 3586 9565 3586 9580
3590 9579 3590 9576 3603 9576 3652 9567
TIME...MOT...LOC 1123Z 234DEG 33KT 3644 9559 3582 9574
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 26, 6:21 AM CDT, 3 minutes earlier.
Area forecast discussion, Jun 26, 6:21 AM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 621 AM CDT Sat Jun 26 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Large area of showers/storms will track east across eastern OK this morning, and potentially into northwest AR toward 15-16Z. Expect MVFR cigs/vsbys in the heavier rain areas along with brief gusty surface winds. The precipitation may decrease in coverage later this morning, with another round of convection likely primarily for the northeast OK/northwest AR sites later this afternoon and persisting into the evening. && .PREV DISCUSSION... /Issued 246 AM CDT Sat Jun 26 2021/ DISCUSSION... A period of unsettled weather is on tap for eastern Oklahoma and western Arkansas through this forecast period with numerous rounds of showers and storms anticipated this weekend and into next week. While there is the potential for strong to severe storms during this time, heavy rain and the potential for flooding across northeast Oklahoma will be more of a concern. A flash flood watch will be issued this morning for portions of northeast Oklahoma that will run through tonight. This watch may end up be extended in time and in coverage as we move into Sunday. Storms are ongoing this morning across northeast Oklahoma as an MCV moves across Osage County. Additional showers and storms are expected to spread into the area from the west later this morning. Locally heavy rains will be possible with the storms this morning. These initial storms are expected to diminish late morning/early afternoon as they push east into Arkansas. Additional thunderstorms are then expected to develop later this afternoon and evening in the vicinity of remnant outflow boundaries and in the vicinity of a slow moving cold front that is forecast to stall to the west of the area this evening. The showers and storms that develop near the stalling front will then spread into eastern Oklahoma and eventually portions of western Arkansas tonight. With precipitable water values around two inches, heavy rain will be a concern with this activity. The shower and storm chances continue Sunday and into next week as the upper level pattern becomes rather stagnant with a broad trough over the region through mid-week. This trough and a weakening surface front just to our west will interact with the moist airmass in place across the region to produce the daily rain chances. The highest chances will generally be across northeast Oklahoma and lowest across southeast Oklahoma and west-central Arkansas. Late next week, there are indications that a significant upper level trough will evolve across the eastern US that will push a cold front into the area which will continue the potential for showers and storms. Have stayed close to the NBM guidance for much of the forecast period. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 72 85 71 / 90 90 90 70 FSM 93 75 90 72 / 30 30 70 50 MLC 89 72 86 70 / 40 50 70 60 BVO 85 70 83 68 / 100 100 70 60 FYV 89 70 86 68 / 60 60 80 60 BYV 89 71 86 69 / 60 60 80 60 MKO 88 72 85 70 / 60 80 80 70 MIO 85 70 84 68 / 100 90 90 70 F10 89 71 84 69 / 60 90 80 70 HHW 90 74 89 71 / 20 30 40 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through Sunday morning for OKZ054>062-064-067. AR...None. && AVIATION.....18
Hazardous weather outlook, Jun 26, 4:58 AM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 AM CDT Sat Jun 26 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 AM CDT Sat Jun 26 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Northeast Oklahoma. ONSET...Ongoing. DISCUSSION... Widespread showers and storms are ongoing across northeast Oklahoma this morning, mainly to the north of Interstate 44. The showers and storms are expected to continue through most of the morning across northeast Oklahoma as additional activity spreads into the region from the west. Heavy rain will be possible with this activity with flash flooding also possible. Some of the storms could also be strong to severe with strong gusty winds the concern. Additional showers and storms are expected later this afternoon and into tonight with development in the vicinity of a frontal boundary stalling across central Oklahoma and near any left over outflow boundaries. The main concern with these storms will be heavy rain. However, a strong to severe storm is not out of the question. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential...Heavy Rain Potential. MONDAY THROUGH FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... An active weather pattern will persist on Sunday and into next week, leading to multiple periods of showers and thunderstorms. Heavy rainfall will be the primary concern, especially Sunday. Through the middle of next week, rainfall totals in the 3 to 5 inch range are forecast in northeast Oklahoma and far northwest Arkansas, with totals from 1 to 3 inches across the rest of the area. Both flash flooding and mainstem river flooding may result. In addition, strong to severe storms may occur, but the overall threat currently appears secondary to the heavy rain and flooding concerns. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 26, 4:53 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
453 AM CDT Sat Jun 26 2021
OKZ054-059-060-064>066-261100-
Tulsa OK-Okmulgee OK-Osage OK-Okfuskee OK-Pawnee OK-Creek OK-
453 AM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...CREEK...
SOUTHEASTERN PAWNEE...NORTHWESTERN OKMULGEE...WEST CENTRAL TULSA AND
OKFUSKEE COUNTIES UNTIL 600 AM CDT...
At 453 AM CDT, strong thunderstorms were located along a line
extending from near Yale to 5 miles south of Stroud to 4 miles south
of Prague. Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Sand Springs... Bristow...
Okemah... Sapulpa...
Okfuskee... Cleveland...
Mannford... Drumright...
Boley... Kellyville...
Oilton... Depew...
Paden... Jennings...
Westport... Osage...
Slick... Hallett...
Terlton... Castle...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 229.
Interstate 44 between mile markers 178 and 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3641 9612 3592 9609 3539 9613 3536 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3541 9654 3539 9654
3541 9658 3540 9662 3616 9662 3616 9674
3623 9675
TIME...MOT...LOC 0953Z 240DEG 30KT 3613 9669 3567 9665 3542 9672Special weather statement, Jun 26, 5:42 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
542 AM CDT Sat Jun 26 2021
OKZ060-061-064>067-070-071-261130-
Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Okfuskee OK-Creek OK-
Wagoner OK-McIntosh OK-
542 AM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...EASTERN
CREEK...NORTHWESTERN MCINTOSH...WESTERN WAGONER...NORTHWESTERN
MUSKOGEE...OKMULGEE...TULSA AND EASTERN OKFUSKEE COUNTIES UNTIL 630
AM CDT...
At 541 AM CDT, strong thunderstorms were located along a line
extending from 4 miles southwest of Sand Springs to 5 miles west of
Beggs to 3 miles east of Okemah. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Okmulgee...
Bixby... Sapulpa...
Jenks... Okfuskee...
Glenpool... Coweta...
Catoosa... Henryetta...
Verdigris... Haskell...
Kiefer... Morris...
Beggs... Mounds...
Dewar... Schulter...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 221 and 254.
Interstate 44 between mile markers 206 and 246.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3574 9622 3613 9620 3616 9607 3616 9600
3618 9600 3628 9561 3586 9560 3543 9569
3536 9630
TIME...MOT...LOC 1041Z 251DEG 27KT 3608 9615 3576 9616 3543 9625Special weather statement, Jun 26, 6:24 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
624 AM CDT Sat Jun 26 2021
OKZ057-061-062-067-261215-
Craig OK-Rogers OK-Mayes OK-Wagoner OK-
624 AM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CRAIG...CENTRAL
ROGERS...MAYES AND WAGONER COUNTIES UNTIL 715 AM CDT...
At 623 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Foyil to 3 miles west of Haskell.
Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Broken Arrow... Claremore...
Wagoner... Pryor...
Coweta... Pryor Creek...
Catoosa... Verdigris...
Chouteau... Chelsea...
Inola... Adair...
Porter... Foyil...
Big Cabin... Stonebluff...
Sportsmen Acres Community... Taiwah...
Tiawah... Oneta...
This includes Interstate 44 between mile markers 238 and 275.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3654 9511 3598 9526 3597 9528 3595 9527
3591 9528 3583 9564 3586 9565 3586 9580
3590 9579 3590 9576 3603 9576 3652 9567
TIME...MOT...LOC 1123Z 234DEG 33KT 3644 9559 3582 9574The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:19 PM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 56 min |
| Jun 26, 12:15 AM CDT | Special Weather Statement | TSA | Osage | 45 min |
| Jun 26, 2:53 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more | 52 hr |
| Jun 26, 4:32 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Osage, Ottawa, Pawnee and 3 more | 3 hr |
| Jun 26, 4:53 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 67 min |
| Jun 26, 5:38 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 8 hr |
| Jun 26, 5:42 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 48 min |
| Jun 26, 6:33 AM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 117 min |
| Jun 26, 6:39 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 14 min |
| Jun 26, 6:56 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 49 min |
| Jun 26, 7:42 AM CDT | Special Weather Statement | TSA | Delaware | 33 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.